# SDR DALA2023083107121

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,094 hours, 31,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 EXIT SIGN AT DOOR 2R FELL OFF. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT LENS PER B757-200 AMM 33-51. (4724395)
